MAUDE Adverse Event Report: ZIMMER SURGICAL, INC. FRONT LOADING CARTRIDGE KIT COMPATIBLE WITH VACUUM MIXING SYSTEM; INSTRUMENT, HIP

ZIMMER SURGICAL, INC. FRONT LOADING CARTRIDGE KIT COMPATIBLE WITH VACUUM MIXING SYSTEM; INSTRUMENT, HIP
Model Number N/A
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ japan.Visual examination of the returned product found (1) sealed cavity with one piece of loose debris exceeding.60 sq.Mm.That exceeds the acceptable limits per review of zpc 8.400.This complaint has been confirmed by evaluation of the returned product.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Reported event did not occur in an operating room or as part of a medical procedure; medical records are not available for review.The condition of the device when it left zimmer biomet is considered non-conforming to specification.The root cause of the reported event is the operator not following the work instructions provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported that during inspection of stock, debris was found in the product packaging.There was no patient involvement.No further information has been provided.

Brand Name
FRONT LOADING CARTRIDGE KIT COMPATIBLE WITH VACUUM MIXING SYSTEM
Common Device Name
INSTRUMENT, HIP
Manufacturer (Section D)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer (Section G)
ZIMMER SURGICAL, INC.
200 west ohio avenue
dover OH 44622
Manufacturer Contact
jennifer rapsavage
56 e. bell drive
warsaw, IN 46582
5745260384
MDR Report Key18371334
Report Number0001526350-2023-01670
Device Sequence Number7712626
Product Code HWE
UDI-Device Identifier00889024382107
UDI-Public(01)00889024382107(17)280611(10)66090677
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number00506905200
Device Lot Number66090677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/16/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Initial Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Patient SexUnknown